Eklof, Paul C.; Shelah, Saharon
A calculation of injective dimension over valuation domains
Rendiconti del Seminario Matematico della Università di Padova, Tome 78 (1987) , p. 279-284
Zbl 0656.13012 | MR 934519
URL stable : http://www.numdam.org/item?id=RSMUP_1987__78__279_0

Bibliographie

[B] S. Bazzoni, Injective dimension of some divisible modules over a valuation domain, to appear in Proc. Amer. Math. Soc. MR 943045 | Zbl 0656.13013

[FS] L. Fuchs - L. Salce, Modules over Valuation Domains, Marcel Dekker, 1985. MR 786121 | Zbl 0578.13004

[J] T. Jech, Set Theory, Academic Press, 1978. MR 506523 | Zbl 0419.03028

[O] B. Osofsky, Global dimension of valuation rings, Trans. Amer. Math. Soc., 127 (1967), pp. 136-149. MR 206074 | Zbl 0145.27602

[Sh] S. Shelah, Uncountable constructions for B.A. e.c. groups and Banach spaces, Israel. J. Math., 51 (1985), pp. 273-297. MR 804487 | Zbl 0589.03012